# SDR SWAA2022020928971

- Difficulty date: February 5, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 53124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON NUT PLATE STRAP B.S 794 TO B.S. 802 RBL19 WL156 / NO ALLOWABLE DAMAGE LIMITS LISTED IN SRM. REMOVED THE CORRODED NUTPLATE STRAP BS 794-802 RBL 19 WL156; AND INSTALLED NEW NUTPLATE STRAP PER SRM 51-40-02-0G-0 AND DWG 146A8340 SH.28.
